Archiv der Mathematik

, Volume 70, Issue 4, pp 331–336 | Cite as

Asymptotic approximation of convex curves; the Hausdorff metric case

  • Monika Ludwig


L. Fejes Tóth gave asymptotic formulae as \( n\to \infty \) for the distance between a smooth convex disc and its best approximating inscribed or circumscribed polygons with at most n vertices, where the distance is in the sense of the Hausdorff metric. In this paper these formulae are extended by specifying the second terms of the asymptotic expansions.


Asymptotic Expansion Asymptotic Formula Asymptotic Approximation Smooth Convex Good Approximate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1998

Authors and Affiliations

  • Monika Ludwig
    • 1
  1. 1.Abteilung für Analysis, Technische Universität Wien, Wiedner Hauptstraße 8 – 10, A-1040 WienAT

Personalised recommendations